# SDR UPS06M48628

- Difficulty date: November 14, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS WILL NOT TEST.  *S/D*  PIN 13K FOUND PUSHED BACK.  PIN 13K REWORKED AS PER SWP 20-20-02 REV 15 SATISFACTORY.  EMERGENCY LIGHT TEST CUTOUT AS PER AMM 33-50-00 RE 55 SATISFACTORY.
